default search action
"The Alexandroff Dimension of Digital Quotients of Euclidean Spaces."
Petra Wiederhold, Richard G. Wilson (2002)
- Petra Wiederhold, Richard G. Wilson:
The Alexandroff Dimension of Digital Quotients of Euclidean Spaces. Discret. Comput. Geom. 27(2): 273-284 (2002)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.